# SDR DALA2025041703003

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0915759) SIGN OF CORROSION ON SCREWS HOLES RH SIDE FWD OF R2 DOOR. REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN ON R/H SIDE FWD OF R2 DOOR IAW B 737 SRM 51-40-02.
